| Catalog Number |
8065751922 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that an ophthalmic irrigation/aspiration tip had an issue with loss of vacuum.It was believed that the irrigation/aspiration tip was the issue.It might be due to over tightening the tip or a defective tip.The surgery was completed on the same day.The procedure details were not reported.There was no patient harm reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of loss of vacuum; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.Because the ia handpiece sample was not received at the manufacturing site and no lot information was provided, the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint issue cannot be determined as no ia handpiece sample was returned; therefore, specific action with regard to this complaint cannot be taken.All handpieces are 100% visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).